# SDR R61A2023061400355

- Difficulty date: May 29, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N736YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000541
- Aircraft time: 17,291 hours, 11,847 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FSLG RH I/B SEAT TRACK AT FR 19 CORRODED. R&R IAW SRM 51-43-04, 51-41-02 & 51-41-01.
